Gauge invariance on interaction U(1) bundles



Downloads per month over past year

Castrillón López, Marco and Hernández Encinas, Luis and Muñoz Masqué, Jaime (2000) Gauge invariance on interaction U(1) bundles. Journal of physics A: Mathematical and theoretical, 33 (16). pp. 3253-3267. ISSN 1751-8113

[thumbnail of castrillón230pdf.pdf] PDF
Restringido a Repository staff only


Official URL:


The structure of the algebra of gauge-invariant differential forms on the bundle C × ME is determined, where p:C→M is the bundle of connections of a U(1) principal bundle π : P→M, and E→M is the associated bundle to P by the representation λr, rinBbb N, of U(1) on Bbb C given by λr(z)(w) = zrw, zinU(1), winBbb C.

Item Type:Article
Uncontrolled Keywords:Gauge invariance; U(1) bundles.
Subjects:Sciences > Mathematics > Differential geometry
ID Code:24299
Deposited On:22 Jan 2014 18:20
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page